“Serious Breakdown” on Cymbalta Withdrawal Warnings

Kermit Cole
0
213

“The last four years have seen a 90% increase in the number of serious adverse drug reports received by the Food and Drug Administration,” according to a report by the Institute for Safe Medication Practices.” Among them, a “signal” that Cymbalta causes “an array of problems such as crying, suicidal ideation, and anger, and other symptoms including effects on appetite and weight gain.” Despite this, according to the report, “there was a ‘serious breakdown’ at both the FDA and Eli Lilly in providing adequate warnings and instructions.”

Report →


Of further interest:
Just Like That? Trying To Discontinue Cymbalta (Pharmalot)

Previous article“Szasz Turned Psychiatry on it Head”
Next articleMindFreedom Announces Creative Maladjustment Week – July, 2013
Kermit Cole
Kermit Cole, MFT, founding editor of Mad in America, works in Santa Fe, New Mexico as a couples and family therapist. Inspired by Open Dialogue, he works as part of a team and consults with couples and families that have members identified as patients. His work in residential treatment — largely with severely traumatized and/or "psychotic" clients — led to an appreciation of the power and beauty of systemic philosophy and practice, as the alternative to the prevailing focus on individual pathology. A former film-maker, he has undergraduate and master's degrees in psychology from Harvard University, as well as an MFT degree from the Council for Relationships in Philadelphia. He is a doctoral candidate with the Taos Institute and the Free University of Brussels. You can reach him at [email protected]